Notre Dame Journal of Formal Logic

Axiomatisations of the modal calculus $Q$.

A. N. Prior

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 5, Number 3 (1964), 215-217.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957881

Zentralblatt MATH identifier
0166.25103

Mathematical Reviews number (MathSciNet)
MR0201285

Digital Object Identifier
doi:10.1305/ndjfl/1093957881

Subjects
Primary: 02.27

Citation

Prior, A. N. Axiomatisations of the modal calculus $Q$. Notre Dame J. Formal Logic 5 (1964), no. 3, 215--217. doi:10.1305/ndjfl/1093957881. http://projecteuclid.org/euclid.ndjfl/1093957881.


Export citation